# SDR DL72W953258

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Part number: 652163253
- Condition: Cracked Chord
- Location: Nr 2 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHORD CRACKED AT IB AFT FLAP DRIVE ROD CUTOUT.  CRACK WAS REPAIRED PER MM 57-52-0 FIG 802, BY STOP DRILLING AND INSTALLING A DOUBLER.  FOUND DURING SHOP VISIT FOR NR 2 MIDFLAP.
